# SDR ASAA2014062808366

- Difficulty date: June 28, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 26,178 hours, 7,848 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 213A410113
- Condition: Malfunctioned
- Location: Aft Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CABIN ZONE TEMP LIGHT ILLUMINATED DURING RECALL.  ACFT GROUNDED.  REPLACED AFT CABIN TEMP SENSOR AMM 21-61-10.  OPS CHECKED NORMAL.
